Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 36, NWS Tallahassee, FL

November 15, 2006Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Nov 15, 2006, 12:42 PM CST for Holmes County, Walton County, Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2006, 12:42 PM CST (18:42 UTC)
Expired
Nov 15, 2006, 1:30 PM CST
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 27 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 1:00 PM CSTTSTM WND DMGDe Funiak Springs, FLPOSSIBLE TORNADO AT 271 PLEASANT RIDGE ROAD. FRONT OF HOUSE TORN UP ALONG WITH A FENCE. TIME ESTIMATED BASED ON RADAR/EM.
Nov 15, 1:00 PM CSTTORNADOPittman, FLNUMEROUS TREES DOWN IN PITTMAN AND VICINITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 9:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 151843
TORTAE
FLC059-131-151930-
/O.NEW.KTAE.TO.W.0036.061115T1842Z-061115T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1242 PM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
  CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS

* UNTIL 130 PM CST

* AT 1241 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR DE FUNIAK SPRINGS...MOVING NORTHEAST AT    
  35 MPH.

* THE TORNADO WILL BE NEAR...
  ARRANT SETTLEMENT...PROSPERITY AND HICKORY HILL BY 1250 PM CST...
  HUDSON...HOBBS CROSSROADS...BAKER SETTLEMENT AND LEONIA BY 1255 PM
  CST...
  BARKER STORE...NEW HOPE AND IZAGORA BY 100 PM CST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR SOUTHEAST ALABAMA AND THE PANHANDLE OF FLORIDA AND SOUTHWEST
GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST
WEDNESDAY EVENING FOR FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3074 8618 3076 8618 3083 8611 3084 8611
      3099 8597 3099 8564 3068 8599 3067 8599
      3063 8604

$$

14-MROCZKA
1 follow-up statement
000 
WWUS52 KTAE 151857
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST WED NOV 15 2006

FLC059-131-151930-
/O.CON.KTAE.TO.W.0036.000000T0000Z-061115T1930Z/
HOLMES FL-WALTON FL-
1256 PM CST WED NOV 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR CENTRAL
WALTON AND WESTERN HOLMES COUNTIES...

AT 1251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR UNION...OR ABOUT
10 MILES NORTHEAST OF DE FUNIAK SPRINGS...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  NEW HOPE AND PITTMAN BY 105 PM CST...
  8 MILES NORTHWEST OF MILLER CROSSROADS BY 110 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR SOUTHEAST ALABAMA AND THE PANHANDLE OF FLORIDA AND SOUTHWEST
GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST
WEDNESDAY EVENING FOR FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3074 8618 3076 8618 3083 8611 3084 8611
      3099 8597 3099 8564 3068 8599 3067 8599
      3063 8604

$$

12-WATSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 12:30 PM CST, 12 minutes earlier.

Area forecast discussion, Nov 15, 12:30 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST WED NOV 15 2006

.SYNOPSIS...STRONG SFC LOW CONTINUES TO WIND ITS WAY EASTWARD
THROUGH THE LOWER MS VALLEY EARLY THIS AFTERNOON...WITH ITS
DEVELOPING SQUALL LINE ALONG THE COLD FRONT BEGINNING TO CATCH UP TO
THE PRE-FRONTAL CONVECTION WHICH HAS BEEN AFFECTING AL/MS FOR MUCH
OF THE DAY THUS FAR. THIS IMPENDING MERGER SHOULD ALLOW THE ENTIRE
MASS OF CONVECTION TO BEGIN TO ACCELERATE EASTWARD...WHICH WILL
FINALLY BRING THE STRONGER STORMS INTO OUR CWA DURING THE REMAINDER
OF THE AFTERNOON. OVER THE COASTAL WATERS...WINDS AND SEAS CONTINUE
TO INCREASE SHARPLY AND ARE NOW WELL INTO SCA LEVELS.

&&

.SHORT TERM...WITH ALMOST ALL OF THE INGREDIENTS IN PLACE FOR SEVERE
THUNDERSTORMS...IT SHOULD BE A VERY HECTIC NEXT 6-12 HRS AS A
DANGEROUS SQUALL LINE PLOWS W-E THROUGH THE CWA. DERECHOES WITH
STRAIGHT LINE WIND DAMAGE ALONG WITH ISOLATED TORNADOES WILL BE THE
GREATEST THREATS WITH THIS SYSTEM. AS THIS LINE OF STORMS WILL BE
ACCELERATING...THE ENTIRE EVENT SHOULD WIND DOWN VERY QUICKLY
TONIGHT...WITH GUSTY NW WINDS MOVING IN BEHIND THE FRONT AFTER
MIDNIGHT FROM WEST TO EAST. THE NEXT COUPLE OF DAYS WILL BE MUCH
QUIETER...AS CANADIAN HIGH PRESSURE BUILDS IN FROM THE WEST AND
PROVIDES THE REGION WITH ANOTHER SHOT OF COOL AND DRY AIR. ALTHOUGH
LOW TEMPS MAY REACH THE 30S ACROSS THE INTERIOR ON FRI AND SAT
MORNINGS ONCE AGAIN...A WIDESPREAD FREEZE OR FROST IS NOT EXPECTED
AT THIS TIME.

&&

.LONG TERM...
NOT TO MUCH GOING ON IN THE EXTENDED PORTION OF THE FORECAST
COMPARED TO WHAT IS HAPPENING IN THE SHORT TERM...SO I WILL BE BRIEF
HERE. HIGH PRESSURE REMAINS IN CONTROL FROM SATURDAY THROUGH SUNDAY
UNTIL A SHORTWAVE TROF AND ASSOCIATED WEAK SURFACE BOUNDARY MOVE
INTO THE SOUTHEAST BRINGING ANOTHER SHOT OF COLD AIR. DEEP LAYER
MOISTURE IS NOT IMPRESSIVE WITH THIS SYSTEM...BUT WILL NEVERTHELESS
LEAVE IN 20 PERCENT POPS FOR THIS PASSAGE ON SUNDAY NIGHT. BEHIND
THIS WEAK SYSTEM...HIGH PRESSURE BUILDS BACK IN WITH MIN TEMPS
APPROACHING THE FREEZING MARK TUESDAY MORNING AS THE HIGH SETTLES
OVERHEAD. A SLOW WARMING TREND WILL CONTINUE THROUGH THE PERIOD AS
WE REMAIN DRY WITH STORM SYSTEMS REMAINING NORTH OF OUR REGION.

&&

.MARINE...A VERY STRONG SCA EVENT IS WELL UNDER WAY...AND THE ONLY
CONCERN WILL BE HOW CLOSE TO A GALE IT WILL REACH BEFORE THE COLD
FRONT SWEEPS THROUGH THE WATERS LATER TONIGHT. CURRENT THINKING WILL
BE TO KEEP THE SCA GOING WITH GALE FORCE GUSTS MENTIONED.

&&

.AVIATION...AN ACTIVE 12-18 HOUR PERIOD UPCOMING ACROSS THE FORECAST
AREA IN TERMS OF SHOWERS AND THUNDERSTORMS. AREAS OF MIST/FOG ARE
BURNING OFF RAPIDLY THIS MORNING WITH LIFR CEIL/VIS LIFTING BACK
INTO THE MVFR RANGE.  FROM KTLH TO KABY AND KVLD WILL EXPECT
GENERALLY VFR/MVFR CONDITIONS INTO THE EARLY AFTERNOON WITH
THICKENING MID/UPPER CLOUD DECK. AREA OF SHOWERS AND THUNDERSTORMS
WITH EMBEDDED SEVERE CELLS IS OFF TO THE WEST OF KDHN AND KPFN AT
THIS TIME. WILL EXPECT THIS AREA TO MOVE EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON WITH WIDESPREAD MVFR/IFR VIS/CEILS AND
TEMPO LIFR IN THE HEAVIEST STORMS. DAMAGING WINDS WILL BE POSSIBLE
AS WELL IN ADDITION TO FREQUENT LIGHTNING. THIS AREA WILL PUSH EAST
INTO THE MIDDLE AND LATE AFTERNOON ACROSS THE EASTERN TERMINALS. A
SECOND ROUND OF STORMS IS LIKELY DURING THE EVENING HOURS FOR THE
WESTERN TERMINALS WITH ANOTHER ROUND OF SEVERE WEATHER
POSSIBLE...THEN PUSHING EAST INTO THE REMAINING AREAS MIDDLE TO LATE
EVENING. PERIODS OF IFR/LIFR VIS/CEILS ARE AGAIN POSSIBLE WITH THE
STRONGER STORMS...WITH WIND DAMAGE AND FREQUENT LIGHTING THE MAIN
THREATS. WITH THE PASSAGE OF THE COLD FRONT LATE THIS EVENING AND
OVERNIGHT...VFR CONDITIONS WILL ONCE AGAIN RETURN WITH GUSTY WINDS
SWITCHING TO WEST AND NORTHWEST.

&&

.FIRE WEATHER...ALTHOUGH THE AIR WILL BE DRIER...AFTERNOON TEMPS
WILL BE TOO COOL TO PRODUCE ANY RED FLAG OR NEAR RED FLAG
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57  65  38  65 /  80  05   0   0
PANAMA CITY  56  64  42  65 /  70  05   0   0
DOTHAN       50  60  38  63 /  70  05   0   0
ALBANY       55  61  39  64 /  80  10   0   0
VALDOSTA     56  66  39  64 /  90  10   0   0
CROSS CITY   60  67  42  65 /  90  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.

GA...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
     THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...AND WORTH.

FL...LAKE WIND ADVISORY FROM 11 AM TODAY TO 10 PM FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

     COASTAL FLOOD ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR
     THE FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...
     GULF...JEFFERSON...AND WAKULLA.

     HIGH SURF ADVISORY FROM 1 PM TODAY TO 1 AM THURSDAY FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...AND
     GULF.

     COASTAL FLOOD ADVISORY FROM 7 PM TODAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: DIXIE...AND TAYLOR.

     SMALL CRAFT ADVISORY ALL LEGS UNTIL 1 AM FRIDAY FOR GMZ750
     ...GMZ755...GMZ770 AND GMZ775.

PUBLIC/MARINE...GOULD
AVIATION/FIRE WEATHER...MROCZKA
LONG TERM...GODSEY
Hazardous weather outlook, Nov 15, 4:57 AM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 AM EST WED NOV 15 2006

...THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY ACROSS THE REGION...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-161100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
457 AM CST WED NOV 15 2006 /557 AM EST WED NOV 15 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE EASTWARD INTO
THE REGION TODAY. ALREADY THIS MORNING...NUMEROUS SHOWERS AND
THUNDERSTORMS HAVE BEGUN TO FORM ACROSS THE CENTRAL GULF COAST AND
MOVE EASTWARD. THESE STORMS WILL APPROACH SOUTHEAST ALABAMA AND
THE EASTERN FLORIDA PANHANDLE BY LATE MORNING AND REACH SOUTHWESTERN
GEORGIA AND THE FLORIDA BIG BEND LATER THIS AFTERNOON. MANY OF
THESE STORMS WILL BECOME STRONG TO SEVERE AND BE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND EVEN TORNADOES.

THE COLD FRONT WILL APPROACH FROM THE WEST IN THE EVENING HOURS.
JUST AHEAD OF THE COLD FRONT A STRONG SQUALL LINE IS EXPECTED TO
DEVELOP BRINGING ANOTHER ROUND OF SEVERE WEATHER. THIS SQUALL LINE
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH
AND ISOLATED TORNADOES.

IN ADDITION TO THE SEVERE WEATHER THREAT...AREAS ALONG THE
IMMEDIATE FLORIDA GULF COAST WILL BE AT RISK FOR COASTAL FLOODING
PARTICULARLY AROUND THE TIME OF HIGH TIDE. DUE TO THE STRONG
SOUTHERLY FLOW...TIDES WILL LIKELY RUN 2 TO 3 FEET ABOVE NORMAL.
THIS MAY CAUSE MINOR FLOODING OF LOW LYING COASTAL AREAS AT THE
TIME OF HIGH TIDE.

THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG THE
PANHANDLE AND BIG BEND BEACHES DUE TO THE STRONG ONSHORE FLOW.

A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED FOR TODAY FOR THE ENTIRE
REGION DUE TO THESE STRONG SOUTHERLY WINDS. SUSTAINED WINDS OF 15
TO 25 MPH WITH HIGHER GUSTS WILL OCCUR STARTING LATER THIS MORNING
AND CONTINUE THROUGH THE EVENING HOURS. THESE WINDS WILL CREATE
ROUGH CONDITIONS ON LAKES AND INLAND BODIES OF WATER. SMALL BOATS
WILL BE ESPECIALLY PRONE TO CAPSIZING IN THESE ROUGH AND DANGEROUS
CONDITIONS.

OVER THE GULF OF MEXICO...A SMALL CRAFT ADVISORY REMAINS IN EFFECT
AND WILL CONTINUE THROUGH LATE THURSDAY NIGHT. WINDS AND SEAS WILL
BECOME ESPECIALLY STRONG THIS AFTERNOON WITH GUSTS TO NEAR GALE
FORCE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
AFTER THE COLD FRONT MOVES THROUGH THE REGION EARLY THURSDAY
MORNING...HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING DRY
CONDITIONS INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS MORNING. SPOTTERS AND
EMERGENCY MANAGERS ARE URGED TO MONITOR THE WEATHER AND LISTEN FOR
THE LATEST UPDATES...INCLUDING ANY WATCHES AND WARNINGS THAT MAY
BE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

In the hours before

Special weather statement, Nov 15, 12:09 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
109 PM EST WED NOV 15 2006

FLZ007-151845-
INLAND WALTON-
1209 PM CST WED NOV 15 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 1245 PM CST

AT 1204 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLORALA...OR 20 MILES NORTHEAST OF
CRESTVIEW...MOVING NORTHEAST AT 30 MPH.

WINDS GUSTS TO AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 2:43 AM CSTCoastal Flood AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more27 hr
Nov 15, 3:42 AM CSTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more17 hr
Nov 15, 12:13 PM CSTTornado WarningTAEWalton47 min
Nov 15, 1:15 PM CSTSevere Thunderstorm WarningTAEWalton29 min
Nov 15, 1:18 PM CSTSpecial Marine WarningTAE117 min
Nov 15, 1:42 PM CSTTornado WarningTAEHolmes48 min
Nov 15, 2:26 PM CSTSevere Thunderstorm WarningTAEWalton49 min
Nov 15, 3:01 PM CSTSpecial Marine WarningTAE119 min
Nov 15, 3:06 PM CSTSevere Thunderstorm WarningTAEWashington39 min
Nov 15, 4:07 PM CSTTornado WarningTAEBay38 min
Nov 15, 5:12 PM CSTSpecial Marine WarningTAE2 hr

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.